The dynamics of superradiance of the three dimensional media
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 77-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a16,
author = {A. V. Andreev and O. Yu. Tikhomirov and M. O. Shaǐymkulov},
title = {The dynamics of superradiance of the three dimensional media},
journal = {Doklady Akademii Nauk},
pages = {77--79},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a16/}
}
TY - JOUR AU - A. V. Andreev AU - O. Yu. Tikhomirov AU - M. O. Shaǐymkulov TI - The dynamics of superradiance of the three dimensional media JO - Doklady Akademii Nauk PY - 1987 SP - 77 EP - 79 VL - 296 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a16/ LA - ru ID - DAN_1987_296_1_a16 ER -
A. V. Andreev; O. Yu. Tikhomirov; M. O. Shaǐymkulov. The dynamics of superradiance of the three dimensional media. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 77-79. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a16/